MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-610
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of primary attune knee cr rp components, with primary cause being bearing spin out.Primary operation was on (b)(6) 2020.Put in a 6n left cr femur, size 5 rp base plate, size 6, 7mm cr rp insert and 32 anatomic patella.Patient presented on (b)(6) 2020 with bearing spinout, and had a bearing exchange to 10mm insert.It was found here that pcl had been ruptured post the index procedure.Patient was put into a rom brace, but despite that suffered another spin out within 2 weeks.So today they were revised with removal of all components, and replaced with sz 4 attune revision rp tibia with 37 sleeve and 60mm stem, size 6 revision femur with posterior augments and 110 stem, and a 6, 16mm revision insert.In balancing the knee it was apparent that the patient's flexion gap was significantly looser than extension, so the surgeon sacrificed some joint line in order to balance extension to flexion.The lcl required some repair, and the surgeon wonders whether this is one potential cause of such significant instability.Doi: (b)(6) 2020 dor: (b)(6) 2020 (insert exchange) dor: (b)(6) 2020 (total revision) left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.

Brand Name
ATTUNE CR RP INSRT SZ 6 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10719450
Report Number1818910-2020-23093
Device Sequence Number1139776
Product Code NJL
UDI-Device Identifier10603295047902
UDI-Public10603295047902
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-610
Device Catalogue Number151630610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
32 ANATOMIC PATELLA; ATTUNE CR FEM LT SZ 6 NAR CEM; ATTUNE CR RP INSRT SZ 6 10MM; ATTUNE RP TIB BASE SZ 5 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR